# SDR ASOA201100437

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141ALF FORWARD SUPPORT ANGLE AT FS 280 IS CORRODED.  REMOVED PANEL 161ALF IAW SRM 51-41-02.  OK TO INSTALL, INSTALLED PNL 131ALF IAW SRM 51-41-02.  REMOVED CORRODED SUPPORT ANGLE FROM FRAME AT FS 280 LBL 9 TO RBL 9 IAW SRM 51-42-06.  LOCATED,DRILLED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-420-11, 51-42-06, 51-42-21, AND 51-25-16.  THIS IS A MINOR REPAIR. (CLOSED)
